MathSciNet Relay Station
MathSciNet bibliographic data
MR162271 (28 #5470) 60.60
Khas'minskii, R. Z. On the stability of the trajectory of Markov processes. Prikl. Mat. Meh. 26 1025--1032 (Russian); translated as J. Appl. Math. Mech. 26 1962 1554–1565.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement